NOTE ON A NONLINEARITY PARAMETER OF SURFACE-WAVES


BEJI S.

COASTAL ENGINEERING, vol.25, pp.81-85, 1995 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 25
  • Publication Date: 1995
  • Doi Number: 10.1016/0378-3839(94)00031-r
  • Title of Journal : COASTAL ENGINEERING
  • Page Numbers: pp.81-85

Abstract

A nonlinearity parameter which is valid for both deep and shallow water waves is introduced. The parameter may be regarded as a wave Froude number. A modified form of the Ursell number is also discussed.